Some generalized Coxeter groups and their orbifolds.

Título inglés Some generalized Coxeter groups and their orbifolds.
Título español Algunos grupos de Coxeter generalizados y sus orbifolds.
Autor/es Hagelberg, Marcel ; Hidalgo, Rubén A.
Organización Univ. Toulouse III Paul Sabatier, Toulouse, Francia;Univ. Téc. Federico Santa María, Valparaíso, Chile
Revista 0213-2230
Publicación 1997, 13 (3): 543-566, 13 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this note we construct examples of geometric 3-orbifolds with (orbifold) fundamental group isomorphic to a (Z-extension of a) generalized Coxeter group. Some of these orbifolds have either euclidean, spherical or hyperbolic structure. As an application, we obtain an alternative proof of theorem 1 of Hagelberg, Maclaughlan and Rosenberg in [5]. We also obtain a similar result for generalized Coxeter groups.
Clasificación UNESCO 120106 ; 121011
Palabras clave español Teoría de grupos ; Caleidoscopios ; Topología algebraica ; Geometría algebraica ; Generalización ; Isomorfismo
Código MathReviews MR1617395
Código Z-Math Zbl 0891.57015
Icono pdf Acceso al artículo completo